By Koryna Latest Reply 2011-05-12 19:13:17 -0500
Started 2011-05-11 17:16:31 -0500

Im diabetic since Im 5 years old since I was young I didn't care much when my doctor told me Koryna if you keep taking your shots in the same area you are gonna created a bump, well sure enough that happened I have some type of bumps in my both arms and and also on the sides of my belly bottom and now I want the bumps to go aways since is summer already and it really doest look attractive at all, plus I'm running out of Ideas where else to take my shots since it depends as well where do I take It since if I take in my legs it tends to act 15 mins later than unusual because on my arms and sides of my belly bottom it last from 25 min to 30 min. Please help me since I really wanna know where else to take it and if you know something about how to make the bumps go away that will be great!!! PLEASE HELP!!

7 replies

Richard157 2011-05-12 19:13:17 -0500 Report

My injections began in 1945, when I was 6. There were bumps on my legs and arms, but no doctor ever told me about scar tissue and site rotation. Poor absorption of the insulin occurs when injecting into scar tissue. That results in high blood sugar. I developed seemingly permanent scar tissue in my upper abdomen while still not knowing about scar tissue. I found out about the problem in late 2007 and started alternating between my lower abdomen and upper legs, always choosing fatty tissue sites. I keep my sites about one inch apart. When I have used my lower abdomen for a few weeks I then switch to my legs and give my abdomen plenty of time to completely heal. Any scar tissue that is beginning to form will disappear during the rest period. I no longer have bumps (scar tissue) and the blood sugar tests give fewer highs.

I have arthritis and using my upper buttocks is very awkward, but many people use their buttocks. I have read a couple of women saying they sometimes inject into their breasts. I do not recommend that, but it would probably work very well. Your calves are also usable if there is enough fatty tissue there.

Harlen 2011-05-11 19:00:45 -0500 Report

I am so sorry your going thru this but only time will make the bumps go away
The pump would save you a lot of pain and bumps
You may try to give the insulin with a longer needle and give it slowly .
Hope this helps
Best wishes

jayabee52 2011-05-11 17:43:50 -0500 Report

As far as I know, only time will take away the bumps.
Have you tried using your derierre?

Koryna 2011-05-11 23:12:47 -0500 Report

I did like two times but it seems like the insulin takes longer in act!! Oh well but it seems like a good idea! Thank you!